# SDR 2007UALA03058

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 25,371 hours, 9,326 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT SEAT 21C INOPERATIVE.  09-07-07  REPLACED LAMP
